≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Similar posts:

Hypothyroid and Hashimotos 4

 

The ABC Homeopathy Forum

Hypo Thyroid (Hashimotos)

Dear Doctor,

Good evening
I am suffering from Hypo Thyroid ism from November 2013. In november 2013 my TSH was 83.4 and the Anti TPO was positive, T3 & T4 was in normal range. Since november 2013 i have started taking thyroxine 25 mcg then 50 now i am taking 75 mcg daily in the morning empty stomach. After taking the medicine also i do not feel well, i always feel sleepy and also there is no improvement in the body physique after taking too much fruits and nutrients. I always looks like starve from so many days. Recently i checked in Sep-2016 my TSH was 5.62 , T3 & T4 was in normal range. i have met with n numbers of endocrinologist from reputed hospitals like fortis hospitals, Appollo, Colombia Asia and so many other hospitals and the best endocrinologist in the Bangalore India. They just see the TSH results and say its OK, because on that time TSH,T4,T3 were in normal range. After all this also i always feel tiredness, no glow on face, brain fog, social and general anxiety. So after all i am not able to find the solutions. Then i read about Treating thyroid with homeopathy. Please, suggest me if something is there for me.
 
  Pradeep Kumar1 on 2016-09-15
This is just a forum. Assume posts are not from medical professionals.
I am impressed with your technical expertise. Now like a good patient pls state your symptoms in simple terms as to what exactly happens to you and when.Not everyone is as well informed as you are, even if one wants to help.
 
radhey1504 3 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.